# SDR AALA202312261914

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 33,167 hours, 14,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY, EXIT DOOR ON AIRCRAFT LEFT ONCE DISARM, SHOWING A PIECE OF PLASTIC HANGING OUT. RESECURED GIRT BAR ON AFT LEFT EXIT DOOR. PER AMM 25-66-01.
